Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 210, NWS Fort Worth, TX

July 15, 2012Bosque County, Erath County, Somervell County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jul 15, 2012, 1:07 PM CDT for Bosque County, Erath County, Somervell County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2012, 1:07 PM CDT (18:07 UTC)
Expired
Jul 15, 2012, 1:47 PM CDT
In force
40 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Bosque County, TX, Erath County, TX, Somervell County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 75 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1985 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1985 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
823 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

182 
WUUS54 KFWD 151807
SVRFWD
TXC035-143-425-151900-
/O.NEW.KFWD.SV.W.0210.120715T1807Z-120715T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
107 PM CDT SUN JUL 15 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BOSQUE COUNTY IN NORTH CENTRAL TEXAS...
  EAST CENTRAL ERATH COUNTY IN NORTH CENTRAL TEXAS...
  WESTERN SOMERVELL COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 200 PM CDT

* AT 107 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
  NORTH OF IREDELL...MOVING NORTH AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GLEN ROSE AROUND 155 PM...
  DINOSAUR VALLEY STATE PARK AROUND 200 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3216 9808 3231 9774 3199 9764 3190 9785
TIME...MOT...LOC 1807Z 159DEG 9KT 3209 9782

$$
1 follow-up statement
859 
WWUS54 KFWD 151847
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
147 PM CDT SUN JUL 15 2012

TXC035-143-425-151857-
/O.CAN.KFWD.SV.W.0210.000000T0000Z-120715T1900Z/
ERATH TX-SOMERVELL TX-BOSQUE TX-
147 PM CDT SUN JUL 15 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BOSQUE...WESTERN
SOMERVELL AND EAST CENTRAL ERATH COUNTIES IS CANCELLED...

RADAR INDICATED THAT HEAVY RAIN...AND GUSTY WINDS WERE STILL 
POSSIBLE FROM THE THUNDERSTORM.

LAT...LON 3216 9808 3231 9774 3199 9764 3190 9785
TIME...MOT...LOC 1847Z 159DEG 9KT 3218 9786

$$


CAVANAUGH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 11:59 AM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jul 15, 11:59 AM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1159 AM CDT SUN JUL 15 2012

.AVIATION...
SHOWERS AND THUNDERSTORMS SHOULD INCREASE IN COVERAGE ACROSS NORTH
TEXAS OVER THE NEXT FEW HOURS AS CONVECTIVE TEMPS IN THE UPPER 80S
ARE REACHED. WILL LIKELY NEED TO BUMP UP THE TIMING OF TS IN THE
WACO AREA BASED ON RADAR TRENDS. FORECASTS FOR THE METROPLEX LOOK
PRETTY GOOD FOR NOW WITH VFR AND WINDS GENERALLY OUT OF THE
SOUTHEAST AROUND 10KT. PULSE-TYPE STORMS COULD PRODUCE SOME
HEALTHY WIND GUSTS AT LOCAL AIRPORTS...HENCE THE 30KT WIND GUSTS
INCLUDED IN TEMPO GROUPS.  OUTFLOW COULD ALSO CREATE INTERESTING
WIND FIELDS LATER THIS AFTERNOON WHICH WILL NEED TO BE MONITORED.
ACTIVITY WILL DIMINISH WITH THE LOSS OF HEATING AFTER SUNSET AND
QUIET WEATHER CONDITIONS SHOULD OCCUR OVERNIGHT. THE MID AND UPPER
LOW RESPONSIBLE FOR THE ACTIVE WEATHER PATTERN WILL SHIFT FARTHER
WEST TOMORROW...BUT ENOUGH LIFT AND MOISTURE WILL REMAIN TO
PRODUCE AT LEAST ISOLATED STORMS AGAIN BY MONDAY AFTERNOON.

30

&&

.UPDATE...

PREVIOUS FORECAST DISCUSSION DID AN EXCELLENT JOB DESCRIBING
EXPECTED CONVECTIVE EVOLUTION AND INTENSITY ASSOCIATED WITH
THUNDERSTORM CHANCES THIS AFTERNOON...THIS THINKING HAS NOT
CHANGED AFTER LOOKING AT THIS MORNINGS UPPER AIR DATA/LATEST
MODEL RUNS.

ONLY CHANGE TO PREVIOUS FORECAST WAS TO BUMP UP POPS A BIT TO 40
PERCENT FOR THE CENTRAL AND SOUTHWESTERN PORTIONS OF THE FORECAST
AREA. HIGH RESOLUTION MODEL GUIDANCE INITIATES SCATTERED
THUNDERSTORM ACTIVITY SOUTHWEST OF THE DFW METROPLEX AFTER 18Z.
THIS SEEMS ASSOCIATED WITH THE UPPER LEVEL LOW VISIBLE ON WATER
VAPOR IMAGERY...ROUGHLY OVER SAN ANGELO AT THE TIME OF THIS
DISCUSSION. THE MID-LEVEL LOW PRESSURE SYSTEM WHICH WAS STRONGER
YESTERDAY MAINTAINS SOME DEFINITION ON THE 12Z 500 AND 700 MB
ANALYSIS. THIS FEATURE WAS LOCATED IN BETWEEN PARIS AND DALLAS AT
THE TIME OF THIS DISCUSSION PER VISIBLE SATELLITE IMAGERY. EXPECT
THAT WITHIN THIS CIRCULATION...SCATTERED STORMS WILL ALSO DEVELOP
IN THE PEAK HEATING HOURS OF THE DAY...PROMPTING THE SLIGHT
INCREASE IN POPS FOR THE DFW METROPLEX AND SURROUNDING AREAS.
STRONG TO DAMAGING MICROBURST WINDS STILL LOOKS LIKE THE MOST
PROMINENT HAZARD ASSOCIATED WITH THUNDERSTORM ACTIVITY THIS
AFTERNOON ACROSS NORTH TX.

CAVANAUGH

&&

.PREV DISCUSSION... /ISSUED 336 AM CDT SUN JUL 15 2012/
IR SATELLITE LOOP SHOWS THE WEAK MID LEVEL LOW THAT WAS ON THE
TX/LA BORDER YESTERDAY HAS BEGUN TO MOVE NORTHWEST AND IS NOW IN
NE TX. MODEL GUIDANCE WEAKENS AND BRINGS THIS MID LEVEL LOW WNW
INTO SOUTH CENTRAL OKLAHOMA TODAY. EVEN THOUGH THE MID LEVEL LOW
WEAKENS IT WILL ALLOW A SLIGHTLY COOLER AND MORE MOIST AIRMASS TO
SPREAD INTO NORTH TEXAS FROM THE EAST. THIS SHOULD KEEP HIGH TEMPS
A FEW DEGREES COOLER THAN YESTERDAY OVER MOST OF THE REGION.

MEANWHILE...WATER VAPOR LOOP OVER THE LAST 12 HOURS INDICATES AN
UPPER LEVEL LOW HAS CLOSED OFF OVER NORTH TEXAS WITHIN THE UPPER
LEVEL SHEAR AXIS THAT WAS DRAPED OVER THE REGION. THE UPPER LEVEL
LOW WILL SLOWLY DROP INTO THE CENTER OF THE STATE BY THIS EVENING.
THIS WILL PLACE NORTH TEXAS IN A REGION OF FAVORABLE SYNOPTIC
SCALE LIFT. EXPECT DIURNAL HEATING TO DESTABILIZE THE AIRMASS
AND SCATTERED CONVECTION SHOULD BE THE RESULT TODAY. STORM MOTION
WILL BE NEARLY STATIONARY TODAY WHICH EFFECTIVELY LIMITS THE AREAL
COVERAGE OF RAIN. HOWEVER...WINDS ARE ONLY LIGHT IN THE LOWEST
6KM...AND SPEEDS INCREASE TO 30-40KT FROM THE SOUTH ABOVE 8KM.
THIS SHEAR PROFILE MAY ENHANCE THE MICROBURST THREAT AS THE ICE
BEARING PORTION OF A CELL/S UPDRAFT CAN SEPARATE HORIZONTALLY FROM
THE PARENT UPDRAFT AND BECOME SUSPENDED ABOVE DRIER AIR. A LARGE
BLOB OF GRAUPEL SUSPENDED ABOVE WARM/DRY AIR MEANS THERE IS THE
POTENTIAL FOR 2 QUICK PHASE CHANGES WHICH ABSORB A LOT OF LATENT
HEAT...CAUSING STRONGER DOWNDRAFT ACCELERATIONS. WOULD EXPECT LOTS
OF CIRCULAR OUTFLOW BOUNDARIES AND CHAOTIC WINDS NEAR STORMS
DURING THE LATE AFTERNOON AND EVENING HOURS. MAV MOS PROBABILITIES
FOR HEARING THUNDER ARE OVER TWO TIMES THE CHANCE OF
RAIN...SUGGESTING THAT MUCH OF THE AREA WILL EXPERIENCE SECONDARY
IMPACTS FROM STORMS EVEN IF ONLY 30 PERCENT OF THE AREA ACTUALLY
RECEIVES MEASURABLE RAINFALL. EXPECT THE SCATTERED CONVECTION
SHOULD REACH ITS PEAK BETWEEN 4-8PM AND DIMINISH AFTER SUNSET.

THE UPPER LEVEL LOW WILL SLIDE INTO WEST CENTRAL TEXAS MONDAY.
MODEL GUIDANCE IS GENERALLY SUGGESTING THAT ISENTROPIC DOWNGLIDE
ABOVE 600MB WILL CAUSE WEAK SUBSIDENCE. THIS SUBSIDENCE IS PRETTY
HIGH ALOFT...AND WITH UNSTABLE LOW LEVELS...WE SHOULD STILL SEE
ISOLATED CONVECTION DEVELOP WITH HEATING MONDAY AFTERNOON. WILL
KEEP POPS AT 20 PERCENT DESPITE LIMITED MODEL QPF.

AN UPPER LEVEL HIGH WILL STRENGTHEN ACROSS THE CENTRAL US BY
MIDWEEK. MOISTURE BEGINS TO DIMINISH DUE TO LARGE SCALE
SUBSIDENCE...AND ALTHOUGH A FEW STRAY SHOWERS ARE POSSIBLE EACH
AFTERNOON WILL KEEP POPS AT 10 AND NOT MENTION RAIN IN THE
FORECAST. HIGH TEMPS WILL BEGIN TO REBOUND THROUGH THE WEEK WITH
UPPER 90S RETURNING BY LATE WEEK AND NEAR 100 NEXT WEEKEND.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  92  75  94  76  96 /  40  20  20  10  10
WACO, TX              93  73  93  75  95 /  40  20  20  10  10
PARIS, TX             88  71  92  72  93 /  30  20  20  10  10
DENTON, TX            93  73  94  74  96 /  40  20  20  10  10
MCKINNEY, TX          90  72  93  73  94 /  40  20  20  10  10
DALLAS, TX            91  76  93  76  95 /  40  20  20  10  10
TERRELL, TX           90  73  92  74  94 /  40  20  20  10  10
CORSICANA, TX         92  73  92  74  94 /  30  20  20  10  10
TEMPLE, TX            93  72  93  73  95 /  40  20  20  10  10
MINERAL WELLS, TX     95  71  94  72  97 /  30  20  20  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

30/69
Hazardous weather outlook, Jul 15, 2:41 AM CDT, 10 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
241 AM CDT SUN JUL 15 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-160745-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
241 AM CDT SUN JUL 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS THROUGH THIS EVENING ACROSS
ALL OF NORTH TEXAS. THREATS INCLUDE FREQUENT LIGHTNING...STRONG
DOWNBURST WINDS...AND VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH
TEXAS MONDAY AFTERNOON. LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY
RAINFALL CAN BE EXPECTED WITH THE STORMS.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED IN THE AFTERNOON AND
EVENING WHEN STORMS MAY BE AT THEIR STRONGEST.

In the hours before

Special weather statement, Jul 15, 12:33 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1233 PM CDT SUN JUL 15 2012

TXZ132-133-151800-
JOHNSON TX-SOMERVELL TX-
1233 PM CDT SUN JUL 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN JOHNSON COUNTY
  SOMERVELL COUNTY

AT 1234 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER KEENE...STATIONARY.

CITIES IN THE PATH OF THIS STORM INCLUDE GLEN ROSE...CLEBURNE STATE
PARK AND DINOSAUR VALLEY STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3232 9778 3232 9762 3234 9761 3236 9751
      3224 9744 3220 9759 3221 9763 3209 9787
      3223 9795
TIME...MOT...LOC 1734Z 180DEG 0KT 3240 9732
Special weather statement, Jul 15, 12:53 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1253 PM CDT SUN JUL 15 2012

TXZ131>133-151830-
HOOD TX-JOHNSON TX-SOMERVELL TX-
1253 PM CDT SUN JUL 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN HOOD COUNTY
  WESTERN JOHNSON COUNTY
  EASTERN SOMERVELL COUNTY

AT 1254 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF GRANBURY...MOVING NORTH AT
10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GLEN ROSE...GODLEY...
GRANBURY...OAK TRAIL SHORES AND CLEBURNE STATE PARK.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3255 9786 3255 9751 3226 9744 3220 9760
      3221 9763 3213 9778
TIME...MOT...LOC 1754Z 174DEG 8KT 3233 9764
Special weather statement, Jul 15, 12:59 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1259 PM CDT SUN JUL 15 2012

TXZ143-144-157-151900-
HAMILTON TX-BOSQUE TX-CORYELL TX-
1259 PM CDT SUN JUL 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN BOSQUE COUNTY
  CORYELL COUNTY
  HAMILTON COUNTY

AT 1259 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF GATESVILLE...MOVING
NORTHEAST AT 5 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COPPERAS COVE...CRANFILLS
GAP...EVANT...FORT GATES...GATESVILLE...HAMILTON...HICO AND MOTHER
NEFF STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3183 9818 3185 9816 3191 9821 3201 9800
      3187 9790 3188 9789 3172 9752 3158 9760
      3132 9742 3107 9791 3146 9818 3142 9827
      3169 9846
TIME...MOT...LOC 1759Z 205DEG 5KT 3163 9786

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:04 PM CDTSevere Thunderstorm WarningFWDCollin, Grayson41 min
Jul 14, 7:12 PM CDTSpecial Weather StatementFWDDenton63 min
Jul 14, 7:25 PM CDTSpecial Weather StatementFWDDallas, Rockwall50 min
Jul 14, 7:45 PM CDTSpecial Weather StatementFWDTarrant, Wise60 min
Jul 14, 8:04 PM CDTSpecial Weather StatementFWDKaufman26 min
Jul 14, 8:16 PM CDTSpecial Weather StatementFWDDallas, Ellis29 min
Jul 14, 8:28 PM CDTSpecial Weather StatementFWDParker32 min
Jul 14, 8:31 PM CDTSpecial Weather StatementFWDJohnson29 min
Jul 14, 8:41 PM CDTSpecial Weather StatementFWDNavarro34 min
Jul 14, 9:01 PM CDTSpecial Weather StatementFWDHill29 min
Jul 14, 9:02 PM CDTSpecial Weather StatementFWDHill28 min
Jul 14, 9:36 PM CDTSpecial Weather StatementFWDHood24 min
Jul 15, 12:33 PM CDTSpecial Weather StatementFWDSomervell27 min
Jul 15, 12:53 PM CDTSpecial Weather StatementFWDHood, Somervell37 min
Jul 15, 12:59 PM CDTSpecial Weather StatementFWDCoryell, Hamilton61 min
Jul 15, 1:33 PM CDTSpecial Weather StatementFWDHamilton57 min
Jul 15, 1:36 PM CDTSpecial Weather StatementFWDJohnson24 min
Jul 15, 2:10 PM CDTSpecial Weather StatementFWDDallas35 min
Jul 15, 3:02 PM CDTSpecial Weather StatementFWDDallas28 min
Jul 15, 3:15 PM CDTSpecial Weather StatementFWDComanche, Eastland30 min
Jul 15, 3:42 PM CDTSpecial Weather StatementFWDEllis33 min
Jul 15, 3:45 PM CDTSpecial Weather StatementFWDBell30 min
Jul 15, 3:48 PM CDTSpecial Weather StatementFWDTarrant27 min
Jul 15, 3:52 PM CDTAreal Flood AdvisoryFWDBell113 min
Jul 15, 4:11 PM CDTSpecial Weather StatementFWDEllis34 min
Jul 15, 4:28 PM CDTSpecial Weather StatementFWDKaufman32 min
Jul 15, 4:34 PM CDTSpecial Weather StatementFWDBell26 min
Jul 15, 4:57 PM CDTSpecial Weather StatementFWDMcLennan33 min
Jul 15, 5:19 PM CDTAreal Flood AdvisoryFWDMcLennan116 min
Jul 15, 5:35 PM CDTSpecial Weather StatementFWDKaufman25 min
Jul 15, 5:46 PM CDTAreal Flood AdvisoryFWDBell119 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.